Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Periods of rigid double octic Calabi–Yau threefolds

Tom 123 / 2019

Sławomir Cynk, Duco van Straten Annales Polonici Mathematici 123 (2019), 243-258 MSC: Primary 14J32; Secondary 14G10, 11F23. DOI: 10.4064/ap180608-23-10 Opublikowany online: 22 March 2019

Streszczenie

We compute numerical approximations of the period integrals for eleven rigid double octic Calabi–Yau threefolds and compare them with the periods of the corresponding weight four cusp forms, finding commensurabilities as expected. These give information on the correspondences of these varieties with the associated Kuga–Sato modular threefolds.

Autorzy

  • Sławomir CynkInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail
  • Duco van StratenFachbereich 08
    AG Algebraische Geometrie
    Johannes Gutenberg-Universität
    D-55099 Mainz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek